Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetes, low heart rate causing enervation, inflated belly, breathing discomfort. Taking Metformin , Clopidogel, Linsopril. Remedy?

I have diabetes and problems with regular hardbeat. My hardbeat ranges from 30 to 190 and then I get verypowerless. Currently I take the following medications Metformin , Clopidogel, Linsopril, Rosuvastatin, Amlodipine , Atenolol I feel me very uncomfortable and I feel dizzy and my belly seems to be swollen and I can not breath very easey.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You are a Diabetic with irregular heart beat.
Sometimes you have Bradycardia(low heart rate less than 60 beats/min).
Sometimes you have tachycardia(high heart rate more than 100 beats/min)
You are arrhythmic.
Due to longstanding diabetes you may be suffering from autonomic neuropathy and diabetic cardiopathy.
Cardiac evaluation by a cardiologist is adviced.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor